Washington, 2012

Flooding in Washington, April 23 to 26, 2012

April 23 to 26, 2012 · NWS PDT · 2 events in 1 county or zone

Above normal temperatures and rainfall caused minor flooding on the Yakima and Naches Rivers.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PDT wrote it up.

Above normal temperatures and rainfall caused minor flooding on the Yakima and Naches Rivers.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before the first event at Apr 23, 9:30 PM PST, 15 minutes earlier.

Area forecast discussion, Apr 23, 9:30 PM PST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
1030 PM PDT MON APR 23 2012

.SHORT TERM...BUSY NIGHT AS CONVECTION ROLLED THROUGH THE FORECAST
AREA. CURRENTLY THE MASSIVE AREA OF HEAVY RAIN AND THUNDERSTORMS IS
MOVING THROUGH SOUTHERN WASHINGTON AND WILL BE EXITING THE FORECAST
AREA AROUND MIDNIGHT. STILL EXPECTING A FEW SHOWERS FOR THE REST OF
TONIGHT AND EVEN A SLIGHT CHANCE OF THUNDERSTORMS. THIS WILL
CONTINUE THROUGH THE MORNING THEN LOOK FOR THE BETTER AREA OF
CONVECTION TO OCCUR ON TUESDAY FROM CENTRAL OREGON TO SOUTHEAST
WASHINGTON.

&&

.AVIATION...06Z TAFS..KALW AND KPSC WILL SEE SOME MVFR CONDITIONS
LASTING TO AROUND MIDNIGHT THEN IMPROVING...OTHERWISE LOOKING AT VFR
CONDITIONS BUT ISOLATED SHOWERS AND THUNDERSTORMS OVERNIGHT AND
TUESDAY COULD STILL PRODUCE SOME MVFR CONDITIONS. WINDS WILL
INCREASE ON TUESDAY WITH 10 TO 20 KNOTS BY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 256 PM PDT MON APR 23 2012/

SHORT TERM...TONIGHT THROUGH THURSDAY. UPPER RIDGE REMAINS OVER THE
REGION WITH A FAIRLY STRONG UPPER LEVEL TROUGH LOCATED OFFSHORE.
DEEP SOUTHERLY FLOW INTO OREGON AND WASHINGTON HAS BROUGHT DEW
POINTS UP INTO THE 50S IN MANY LOCATIONS AND THE ATMOSPHERE IS
UNSTABLE. THUNDERSTORMS ARE DEVELOPING OVER SOUTHEASTERN OREGON AND
EXPECT THESE TO MOVE NORTHWARD ACROSS THE FORECAST AREA LATER THIS
AFTERNOON INTO THE EVENING. MODELS CONTINUE TO INDICATE THE SHOWERS
AND STORMS WILL LAST INTO TONIGHT AS THE ASSOCIATED SHORT WAVE MOVES
ACROSS THE REGION. COULD SEE SOME STORMS PRODUCE GUSTY WINDS AND
HAIL GIVEN THE ATMOSPHERIC PROFILES. OVERNIGHT TEMPERATURES WILL BE
MILD WITH LOWS IN THE 50S DUE TO CLOUD COVER. THE OFFSHORE TROUGH
MOVES A LITTLE CLOSER ON TUESDAY AND THIS WILL RESULT IN COOLING
TEMPERATURES. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS AGAIN.
INSTABILITY IS LESS SO STORMS SHOULD NOT BE AS STRONG AS TODAY. THE
COLD FRONT ASSOCIATED WITH THE TROUGH STARTS TO MOVE INLAND LATER
WEDNESDAY. ADDITIONAL COOLING OF TEMPERATURES IS LIKELY WITH ONE
LAST DAY OF SHOWERS AND POSSIBLE THUNDERSTORMS. EXPECT A PERIOD OF
RAIN WEDNESDAY NIGHT INTO THURSDAY MORNING WITH THE COLD FRONTAL
PASSAGE AS A STRONG TROUGH MOVES INTO THE PACIFIC NORTHWEST.
PRECIPITATION WILL CHANGE TO SHOWERS BY THURSDAY AFTERNOON.
SIGNIFICANT COOLING WILL LOWER FREEZING LEVELS TO THE POINT WHERE
SNOW IS POSSIBLE OVER THE HIGHER MOUNTAINS. BREEZY WESTERLY WINDS
POSSIBLE THURSDAY WITH THE COLD ADVECTION PATTERN.  94

LONG TERM...THURSDAY NIGHT THROUGH SATURDAY NIGHT...CANADIAN,
ECMWF, AND GFS MODELS ARE CONSISTENT IN SHOWING A NEGATIVELY TILTED
UPPER LEVEL TROUGH LIFTING NORTH AND EXITING THE FORECAST AREA
THURSDAY NIGHT FOR WESTERLY DOWNSLOPE WINDS PRODUCING SUBSIDENCE
IMMEDIATELY EAST OF THE CASCADES, WHICH WILL RESULT IN  DRYING
CONDITIONS THURSDAY NIGHT. FRIDAY THE LEADING EDGE OF A WARM FRONT
MAKES INLAND FOR A CHANCE OF RAIN ALONG THE EAST SLOPES OF THE
CASCADES BY FRIDAY AFTERNOON. THE WARM FRONT THEN SWINGS ACROSS THE
FORECAST AREA FRIDAY NIGHT FOR A CHANCE OF RAIN SHOWERS, MAINLY IN
THE EASTERN MOUNTAINS. THE WEAK WARM FRONT PERSISTS OVER THE REGION
ON SATURDAY FOR A LOW CHANCE OF SHOWERS OVER THE MOUNTAINS. MODELS
ARE HINTING AT AN UPPER LEVEL DISTURBANCE MOVING INTO THE FORECAST
AREA SATURDAY NIGHT. HOWEVER, CONFIDENCE IS NOT HIGH WITH RESPECT TO
LIKELIHOOD FOR MEASURABLE PRECIPITATION SINCE THERE IS CONSIDERABLE
DISAGREEMENT REGARDING THE AMPLITUDE OF THE SHORT WAVE SO FOR NOW
HAVE KEPT A LOW CHANCE OF SHOWERS FOR SATURDAY NIGHT, MAINLY IN THE
EASTERN MOUNTAINS AND ALONG THE EAST SLOPES OF THE CENTRAL AND
SOUTHERN WASHINGTON CASCADES.  POLAN

SUNDAY AND MONDAY...LATEST MODELS ARE TRENDING TOWARDS A SHORTWAVE
RIDGE THAT MAY BRING DRY CONDITIONS IN DAYS 6 AND 7.  FOR NOW...WILL
LOWER POPS AND INCREASE AFTERNOON TEMPS DURING THIS PERIOD BUT WILL
AVOID GOING COMPLETELY DRY AS THE RIDGE IS FLAT.  WISTER

AVIATION...00Z...VFR CONDITIONS ARE EXPECTED FOR THE NEXT 24 HOURS.
AN UNSTABLE ATMOSPHERE WILL ALLOW CONVECTION TO DEVELOP LATER THIS
AFTERNOON AND CONTINUE THROUGH TONIGHT. THIS WILL LEAD INITIALLY TO
SHOWERS AND THUNDERSTORMS DEVELOPING IN SOUTH-CENTRAL AND SOUTHEAST
OREGON BY AROUND 22Z THIS AFTERNOON. THUNDERSTORMS WILL THEN TRACK
TO THE NORTH TO NORTHEAST LATE THIS AFTERNOON THROUGH TONIGHT.
CONFIDENCE IS HIGHEST THAT THESE STORMS HAVE A GOOD CHANCE TO AFFECT
KBDN, KRDM, KPDT, AND KALW DURING THIS TIME FRAME. HOWEVER,
THUNDERSTORMS WILL LIKELY AVOID KDLS, KYKM, AND KPSC. THUNDERSTORMS
WILL DEVELOP AFTER 23Z THIS AFTERNOON OVER THE BLUE MOUNTAINS AND
MOUNTAINS IN CENTRAL AND EAST CENTRAL OREGON. BRIEF MVFR CONDITIONS
MAY OCCUR IF A HEAVY SHOWER OR A THUNDERSTORM MOVES DIRECTLY OVER A
TAF SITE. WINDS WILL GENERALLY REMAIN BELOW 15 KTS, ALTHOUGH
THUNDERSTORM OUTFLOW WINDS ASSOCIATED WITH GUST FRONTS COULD PRODUCE
GUSTY WINDS OF 30 TO 45 KTS FOR BRIEF PERIODS. SOME THUNDERSTORMS
MAY HAVE SMALL HAIL. IN ADDITION, MARGINAL LARGE HAIL OF AROUND 1
INCH IN DIAMETER CANNOT BE RULED OUT WITH A FEW OF THE STRONGEST
THUNDERSTORM CELLS IN CENTRAL AND EAST CENTRAL OREGON AS WELL AS
OVER THE BLUE MOUNTAINS. AT THIS POINT IT IS TOO EARLY TO PINPOINT
EXACTLY WHEN OR PRECISELY WHERE THE STRONG STORMS WILL OCCUR, BUT
KBDN AND KRDM WOULD BE THE MOST LIKELY TAF SITES TO GET LARGE HAIL
AND HIGHER WIND GUSTS IN THE VICINITY OF THUNDERSTORMS LATE THIS
AFTERNOON AND THIS EVENING.  POLAN

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  57  73  50  66 /  30  30  30  30
ALW  59  73  54  68 /  30  30  30  30
PSC  58  76  52  71 /  30  20  30  30
YKM  53  74  47  66 /  30  20  30  40
HRI  57  75  50  71 /  30  30  30  30
ELN  52  73  49  64 /  30  20  30  50
RDM  51  72  44  66 /  40  30  30  40
LGD  54  72  47  67 /  30  40  40  30
GCD  51  72  45  67 /  40  40  30  30
DLS  56  72  51  65 /  30  30  30  50

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
&&

THREAT INDEX
TUESDAY : GREEN
WEDNESDAY : GREEN
THURSDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

91/76/76
Hazardous weather outlook, Apr 23, 1:31 PM PST, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PENDLETON OR
231 PM PDT MON APR 23 2012

UPDATE TO ADD FLOOD INFORMATION

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
241415-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
231 PM PDT MON APR 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...THIS EVENING AND TONIGHT

THUNDERSTORMS
     EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
     EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, KITTITAS VALLEY,
     YAKIMA VALLEY, LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS
     OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS
     OF WASHINGTON, EASTERN COLUMBIA RIVER GORGE OF OREGON, NORTH
     CENTRAL OREGON, EAST SLOPES OF THE OREGON CASCADES, LOWER
     COLUMBIA BASIN OF OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY,
     FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN
     BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
     FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY
     BASIN, OCHOCO-JOHN DAY HIGHLANDS

A WEATHER SYSTEM MOVING ACROSS THE REGION WILL PRODUCE THUNDERSTORMS
LATE THIS AFTERNOON INTO TONIGHT. SOME OF THE STORMS WILL CONTAIN
HAIL, GUSTY WINDS AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS TUESDAY
     FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE
     MOUNTAINS OF WASHINGTON, NORTH CENTRAL OREGON, EAST SLOPES OF
     THE OREGON CASCADES, GRANDE RONDE VALLEY, WALLOWA COUNTY,
     FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN
     BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
     JOHN DAY BASIN, OCHOCO-JOHN DAY HIGHLANDS

THUNDERSTORMS WEDNESDAY
     SIMCOE HIGHLANDS, EASTERN COLUMBIA RIVER GORGE OF WASHINGTON,
     LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS OF THE BLUE
     MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS OF
     WASHINGTON, EASTERN COLUMBIA RIVER GORGE OF OREGON, NORTH
     CENTRAL OREGON, EAST SLOPES OF THE OREGON CASCADES, LOWER
     COLUMBIA BASIN OF OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY,
     FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN
     BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
     FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY
     BASIN, OCHOCO-JOHN DAY HIGHLANDS

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY AND
WEDNESDAY AS AN UPPER LEVEL TROUGH APPROACHES THE PACIFIC NORTHWEST.
TEMPERATURES WILL BE COOLING DOWN CLOSER TO NORMAL BY WEDNESDAY.

SNOW MELT FROM THE PAST SEVERAL DAYS HAS CAUSED MOST RIVERS AND
STREAMS TO RISE. THIS COMBINED WITH RAIN OVER THE NEXT 3 DAYS WILL
CAUSE SOME RIVERS TO FLOOD. WARNINGS AND STATEMENTS HAVE BEEN
ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

In the hours before

Local storm report, Apr 23, 4:46 PM PST, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
546 PM PDT MON APR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HAIL             9 NW TERREBONNE         44.44N 121.29W
04/23/2012  E0.50 INCH       JEFFERSON          OR   TRAINED SPOTTER

&&

JSOLOMON
Local storm report, Apr 23, 4:47 PM PST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
547 PM PDT MON APR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HAIL             8 NW TERREBONNE         44.43N 121.28W
04/23/2012  E0.75 INCH       JEFFERSON          OR   TRAINED SPOTTER

&&

JSOLOMON
Local storm report, Apr 23, 5:30 PM PST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
630 PM PDT MON APR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             3 NW ASHWOOD            44.77N 120.80W
04/23/2012  E0.75 INCH       JEFFERSON          OR   TRAINED SPOTTER

&&

JSOLOMON
Special weather statement, Apr 23, 6:32 PM PST, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
732 PM PDT MON APR 23 2012

ORZ041-042-044-503-505-506-508-240330-
EAST COLUMBIA RIVER GORGE OR-FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS
OF OREGON OR-JOHN DAY BASIN OR-LOWER COLUMBIA BASIN OF OREGON
OR-NORTH CENTRAL OREGON OR-OCHOCO-JOHN DAY HIGHLANDS OR-SOUTHERN BLUE
MOUNTAINS OF OREGON OR-
732 PM PDT MON APR 23 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHEELER COUNTY IN
CENTRAL OREGON...AND NORTHWESTERN GRANT COUNTY IN EAST CENTRAL
OREGON...AND SOUTHEASTERN SHERMAN AND GILLIAM COUNTIES IN NORTH
CENTRAL OREGON...AND SOUTHWESTERN UMATILLA AND SOUTHERN MORROW
COUNTIES IN NORTHEAST OREGON UNTIL 830 PM PDT...

AT 724 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORM 8 MILES SOUTHWEST OF MAYVILLE...OR 55
MILES NORTHEAST OF PRINEVILLE...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LAT...LON 4465 11979 4519 12064 4578 12012 4578 12008
      4504 11892
TIME...MOT...LOC 0232Z 223DEG 30KT 4504 12020

JS
Local storm report, Apr 23, 8:34 PM PST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
934 PM PDT MON APR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HEAVY RAIN       SSE HEPPNER             45.35N 119.55W
04/23/2012  M0.75 INCH       MORROW             OR   TRAINED SPOTTER

            OVER A 35 MINUTE PERIOD BETWEEN 805 AND 840 PM.

0855 PM     HEAVY RAIN       NNW HEPPNER             45.36N 119.55W
04/23/2012  M1.23 INCH       MORROW             OR   TRAINED SPOTTER

            OVER A 1 HOUR PERIOD.

&&

JSOLOMON
Local storm report, Apr 23, 9:28 PM PST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
1028 PM PDT MON APR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     10 N PASCO              46.40N 119.13W
04/23/2012  E59 MPH          FRANKLIN           WA   AMATEUR RADIO

0942 PM     TSTM WND GST     PASCO                   46.25N 119.13W
04/23/2012  E62 MPH          FRANKLIN           WA   ASOS

0901 PM     TSTM WND GST     HERMISTON               45.83N 119.28W
04/23/2012  E60 MPH          UMATILLA           OR   ASOS

&&

VP

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 flood. Local standard time, as filed.

Flood, Yakima

When
April 23, 9:45 PM PST to April 26, 9:45 PM PST
Where
Yakima County, Naches to 4.31 mi ESE of Naches
Cause
Heavy Rain / Snow Melt
Reported by
River/Stream Gage
Coordinates
46.730, -120.700

The Naches River at Naches crested at 18.27 feet on April 25 at 1 am. Flood stage is 17.8 feet.

Flood, Yakima

When
April 24, 10:15 AM PST to April 25, 9:00 PM PST
Where
Yakima County, Parker to 1.44 mi ESE of Wapato
Cause
Heavy Rain / Snow Melt
Reported by
River/Stream Gage
Coordinates
46.500, -120.470

The Yakima River at Parker crested at 10.19 feet on April 25 at 2:15 pm. Flood stage is 10 feet.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Washington in 2012Every state in 2012This day in weather historyWarnings in Washington, April 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 368598, 368600.